Forum

× Welcome click the New Topic button to post

Bladder Ca

5 months 4 days ago #55832 by Jack R
Colonel,

That is very familiar. Following each BCG treatment I had dark red blood and clots 1 to 2 days. Following BCG + Inf treatments there was less blood but more urgency and frequency. These things irritate the bladder as they do their good work.

Just let the care team know what is happening at the start of each appointment ans treatment. Report anything unusual ASAP. I hope it goes well.

Best,
Jack

What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one (only) kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo , round 3
Begin year 4 with cis

Please Log in or Create an account to join the conversation.

5 months 5 days ago #55825 by Colonel
1st Dx in 2015 recurrent 016, 17 failed BCG. 2018 3 back to back (none invasive) now (clean) however,now on two drug therapy. BCG and Interferon Alpha. 1st dose week ago now with mixed but light hematuria. 2nd dose this Tuesday the 19th.
Anyone have similar symptoms?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 2 Users and 363 Guests 
Caregiver's AvatarCaregiver, sara.anne's Avatarsara.anne

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 1 Today Total Answered: 0 Latest User: Caregiver
Yesterday Total Opened: 1 Yesterday Total Answered: 5
Total Posts: 51296 Total Subjects: 6607 Total Users: 7968
Powered by Kunena Forum